CSpace  > 数学所
Backward uniqueness for parabolic operators with variable coefficients in a half space
Wu, Jie1; Zhang, Liqun2
2016-02-01
Source PublicationCOMMUNICATIONS IN CONTEMPORARY MATHEMATICS
ISSN0219-1997
Volume18Issue:1Pages:38
AbstractIt is shown that a function u satisfying vertical bar partial derivative(t)u+ Sigma(i,j) partial derivative(i)(a(ij)partial derivative(j)u)vertical bar <= N(vertical bar u vertical bar+vertical bar del u vertical bar), vertical bar u( x, t)vertical bar <= Ne-N| x| 2 in R-+(n) x [0, T] and u(x, 0) = 0 in R-+(n) under certain conditions on {a(ij)} must vanish identically in R-+(n) x [0, T]. The main point of the result is that the conditions imposed on {a(ij)} are of this type: {a(ij)} are Lipschitz and vertical bar del(x)a(ij) (x, t)vertical bar <= E/vertical bar x vertical bar, where E is less than a given number, and the conditions are optimal in some sense.
KeywordCarleman estimates backward uniqueness Landis and Oleinik parabolic operator variable coefficient
DOI10.1142/S021919971550011X
Language英语
Funding ProjectChinese NSF[10325104] ; innovation program at CAS ; National Basic Research Program of China[2011CB808002]
WOS Research AreaMathematics
WOS SubjectMathematics, Applied ; Mathematics
WOS IDWOS:000369668100002
PublisherWORLD SCIENTIFIC PUBL CO PTE LTD
Citation statistics
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/21964
Collection数学所
Corresponding AuthorWu, Jie; Zhang, Liqun
Affiliation1.Chinese Acad Sci, Acad Math & Syst Sci, Inst Math, Beijing 100190, Peoples R China
2.Chinese Acad Sci, Hua Loo Keng Key Lab Math, Beijing 100190, Peoples R China
Recommended Citation
GB/T 7714
Wu, Jie,Zhang, Liqun. Backward uniqueness for parabolic operators with variable coefficients in a half space[J]. COMMUNICATIONS IN CONTEMPORARY MATHEMATICS,2016,18(1):38.
APA Wu, Jie,&Zhang, Liqun.(2016).Backward uniqueness for parabolic operators with variable coefficients in a half space.COMMUNICATIONS IN CONTEMPORARY MATHEMATICS,18(1),38.
MLA Wu, Jie,et al."Backward uniqueness for parabolic operators with variable coefficients in a half space".COMMUNICATIONS IN CONTEMPORARY MATHEMATICS 18.1(2016):38.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Wu, Jie]'s Articles
[Zhang, Liqun]'s Articles
Baidu academic
Similar articles in Baidu academic
[Wu, Jie]'s Articles
[Zhang, Liqun]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Wu, Jie]'s Articles
[Zhang, Liqun]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.